MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/18; CORONARY DRUG-ELUTING STENT
Model Number 364489
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a mildly calcified lesion (90 percent stenosis degree) in a severely tortuous proximal lcx.The stent dislodged proximal to the lesion and was adapted there to the vessel wall with a balloon.Lot number unknown.
 
Additional Manufacturer Narrative
Combination product: yes.Initially, no lot number was reported.Therefore, the product release documentation of the last three orsiro 2.75/18 lots that were delivered to the hospital prior to the reported event date were reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The complaint instrument was not returned for analysis.Thus, no technical investigation on the subject could be performed.The angiographic material was provided and reviewed.Review of the angiographic material did not lead to any further information regarding the nature of the complaint.The actual complaint event is not visible.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
ORSIRO 2.75/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key12058281
Report Number1028232-2021-03576
Device Sequence Number4421932
Product Code NIQ
UDI-Device Identifier07640130439047
UDI-Public7640130439047
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number364489
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1